# SDR IXXA0500020S

- Difficulty date: August 30, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, LT WING OUTBOARD FLAP LOWER PLATING HAS INTERIM REPAIR AT STA XF 1340.000.  MAJOR REPAIR ACCOMPLISHED.  REMOVED SKIN WITH INTERIM REPAIR ON IT IAW DC8 SRM 51-1-21 PG 1 DC8 SRM 51-3-0 PG1.  FABRICATED NEW SKIN (AL2024130.050") IAW DC8 SRM 57-7-1 PG 2 FIG 4 TR NR 57-94.  CLEANED, TREATED AND PRIMED AREA + INNER FACE OF SKIN IAW DC8 SRM 51-1-8B.  INSTALLED NEW SKIN AND FASTENERS IAW EC8 SRM 51-1-21 PG1 DC8 SRM 51-3-0 PG1.
